# SDR DALA2025062304675

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 24,619 hours, 2,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY ESCAPE PATH WHITE LIGHTS OUT AT 44B AND 54H. CORRECTIVE ACTION: R/R LIGHT ASSYS PER A330 AMM 33-51. OK FOR SERVICE. (7437958)
